# SDR IPXA2020032053381

- Difficulty date: March 4, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS 661 - XOS 667.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS 661 - XOS 667 IAW MD-11 SRM 57-40-02 REPAIR 15, FIGURE 205. (MAJOR)
